# SDR USAA2011020190465

- Difficulty date: January 28, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 34,661 hours, 12,499 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE277000
- Part serial: 491
- Condition: Low Pressure
- Location: R2 Door
- Part time: 32,874 hours, 11,938 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1797 - LAS - EES - FORWARD FLIGHT ATTENDANT CIDS PANEL ILLUMINATED NUMEROUS TIMES DURING LAST HOUR OF FLIGHT.  MAINTENANCE SERVICED 2-R DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10-00.
